# SDR SWIA202506061211

- Difficulty date: December 11, 2024
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 46,442 hours, 42,927 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SB 601R-57-048 (WINGS Â€“ CENTER WING PRIMARY STRUCTURE Â€“ COLD WORK OF HOLES ON THE WEB OF THE MAIN LANDING GEAR (MLG) TRUNNION), DUE TO RH MLG TRUNNION REPLACEMENT  (C-CHECK RO 06/05/2025)COMPLIED WITH SB 601R-57-048 (WINGS Â€“ CENTER WING PRIMARY STRUCTURE Â€“ COLD WORK OF HOLES ON THE WEB OF THE MAIN LANDING GEAR (MLG) TRUNNION), DUE TO RH MLG TRUNNION REPLACEMEN. HOLES REWORKED PER REO 601R-57-21-3987. TASK CARD 51-900-1003-SKY COMPLETED M-337 ATTACHED
